MathSciNet Relay Station
MathSciNet bibliographic data
MR1347913 65H10
Barrett, A.; Reddien, G. On the reduced basis method. Z. Angew. Math. Mech. 75 (1995), no. 7, 543–549.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement